# SDR SWAA2016082955249

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 30,595 hours, 14,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EXIT LIGHT INOPERATIVE.  RELAMPED IAW AMM.
